MMN-2335

BIBO stability of discrete control systems with several time delays

  • Essam Awwad, Department of Mathematics, Faculty of Science, Benha University, Egypt, esam\_mh@yahoo.com
  • István Győri, Department of Mathematics, University of Pannonia, Hungary, gyori@almos.uni-panon.hu
  • Ferenc Hartung, Department of Mathematics, University of Pannonia, Hungary, hartung.ferenc@uni-pannon.hu

Abstract

This paper investigates the bounded input bounded output (BIBO) stability in a class of control system of nonlinear difference equations with several time delays. The proofs are based on our studies on the boundedness of the solutions of a general class of nonlinear Volterra difference equations with delays.


Vol. 19 (2018), No. 1, pp. 95-109
DOI: 10.18514/MMN.2018.2335


Download: MMN-2335